Nurofen Ibuprofen Express Liquid Capsules
Nurofen Express 200mg Liquid Capsules target headaches faster than standard paracetamol or ibuprofen with a 400mg dose, absorbing quickly into the bloodstream to target the source of the pain fast. As well as headaches (including migraines), they also relieve other mild to moderate pain such as dental pain, neuralgia, period pain and rheumatic, back and muscular pain. They can also be used to treat feverishness and the symptoms of cold and flu.
Nurofen Express 200mg Liquid Capsules contain ibuprofen, an anti-inflammatory drug (NSAID) and works by changing the body's response to pain, swelling and high temperature.
For short term use only. You should take the lowest dose for the shortest time necessary to relieve your symptoms.
Adults, the elderly and children over 12 years:
- Take one or two capsules with water, up to three times a day as required.
- Leave at least 4 hours between doses.
- Do not take more than 6 capsules in any 24 hour period.
If symptoms persist or worsen or if the product is required for more than 3 days for 12-18 year olds or 10 days for adults, consult a doctor.
- Active Ingredient: Ibuprofen 200mg.
- Other Ingredients: Macrogol 600, Potassium Hydroxide 50% Solution (E525), Gelatin, Sorbitol Liquid, Partially Dehydrated (E420), Purified Water, Ponceau 4R (E124), Lecithin (E322) or Phosphatidylcholine in Medium Chain Triglycerides, Triglycerides (Medium Chain), Ethanol, White Ink (Titanium Dioxide (E171), Polyvinyl Acetate Phthalate, Macrogol 400, Ammonium Hydroxide (E527), Propylene Glycol).
- Nurofen Express 200mg Liquid Capsules contain 50.5mg sorbitol per dose, a source of 12.6mg fructose per dose. If you have been told by your doctor that you have an intolerance to some sugars, contact your doctor before taking this medicine.
- Nurofen Express 200mg Liquid Capsules contain Ponceau 4R (E124) which may cause allergic reactions.
- Nurofen Express 200mg Liquid Capsules contain 14mg potassium per capsule. To be taken into consideration in patients with reduced kidney function or those on a controlled potassium diet.
- Medicines such as ibuprofen may be associated with a small increased risk of heart attack or stroke. Any risk is more likely with high doses and prolonged treatment. Do not exceed the recommended dose. If you have heart problems, previously had a stroke or think that you might be at risk of these conditions (e.g. high blood pressure, diabetes or cholesterol or are a smoker), you should discuss your treatment with your doctor or pharmacist.
- Ibuprofen belongs to a group of medicines which may impair fertility in women. This effect is reversible on stopping the medicine. It is unlikely that ibuprofen, used occasionally, will affect your chances of becoming pregnant, however, tell your doctor before taking this medicine if you have problems becoming pregnant.
- There is a risk or kidney problems in dehydrated children and adolescents.
Do not take Nurofen Express 200mg Liquid Capsules if you:
- Are allergic to ibuprofen or any other ingredient in this product or to aspirin or other painkillers.
- Have (or have had two or more episodes of) a stomach perforation, ulcer or bleeding.
- Have had a worsening of asthma, skin rash, itchy runny nose or facial swelling when previously taking ibuprofen, aspirin or similar medicines.
- Have had gastrointestinal bleeding or perforation when previously taking NSAIDs (non-steroidal anti-inflammatory drugs).
- Are taking other NSAIDS or more than 75mg aspirin per day.
- Have severe liver or kidney problems.
- Have heart problems, high blood pressure or blood coagluation disorder.
- Have breathing difficulties.
- Are in the last 3 months of pregnancy
- Are under 12 years old.
Take special care and check with a doctor or pharmacist before taking Nurofen Express 200mg Liquid Capsules if you:
- Have or have had asthma.
- Have kidney, heart, liver or bowel problems.
- Have high cholesterol or previously have had a heart attack or stroke.
- Have a history of gastrointensinal disease (such as ulcerative colitis, Crohn's disease).
- Have Systemic Lupus Erythematosus (SLE) - a condition of the immune system causing joint pain, skin changes and other organ disorders).
- Are a smoker.
- Are in the first six months of pregnancy or are breastfeeding.
- Are on a diet restricting your salt intake.
Check with your pharmacist before taking Nurofen Express 200mg Liquid Capsules if you are taking any other mediciation, particularly:
- Corticosteroid tablets.
- Antibiotics (e.g. chloramphenicol or quinolones).
- Medicines to thin the blood or prevent clotting (e.g. warfarin).
- Medicines to stimulate your heart stimulants (e.g. glycosides) or treat high blood pressure.
- Medicines to help you pass water (diuretics).
- Medicines to temporarily suppress the immune system (e.g. methotrexate, ciclosporine, tacrolimus).
- Medicines for mania or depression (e.g. lithium or SSRIs).
- Mifepristone (for pregnancy termination).
- HIV medicines (e.g. zidovudine).